Tsukuba Journal of Mathematics

Asymptotic estimates for densities of multi-dimensional stable distributions

Seiji Hiraba

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 27, Number 2 (2003), 261-287.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164648

Digital Object Identifier
doi:10.21099/tkbjm/1496164648

Mathematical Reviews number (MathSciNet)
MR2025727

Zentralblatt MATH identifier
1172.62307

Citation

Hiraba, Seiji. Asymptotic estimates for densities of multi-dimensional stable distributions. Tsukuba J. Math. 27 (2003), no. 2, 261--287. doi:10.21099/tkbjm/1496164648. https://projecteuclid.org/euclid.tkbjm/1496164648


Export citation